Su un teorema di R. H. Martin Jr.
Rendiconti del Seminario Matematico della Università di Padova, Volume 55 (1976), pp. 275-288.
@article{RSMUP_1976__55__275_0,
     author = {Franchi, Bruno},
     title = {Su un teorema di {R.} {H.} {Martin} {Jr.}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {275--288},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {55},
     year = {1976},
     zbl = {0361.47023},
     mrnumber = {470392},
     language = {it},
     url = {http://archive.numdam.org/item/RSMUP_1976__55__275_0/}
}
TY  - JOUR
AU  - Franchi, Bruno
TI  - Su un teorema di R. H. Martin Jr.
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1976
DA  - 1976///
SP  - 275
EP  - 288
VL  - 55
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1976__55__275_0/
UR  - https://zbmath.org/?q=an%3A0361.47023
UR  - https://www.ams.org/mathscinet-getitem?mr=470392
LA  - it
ID  - RSMUP_1976__55__275_0
ER  - 
%0 Journal Article
%A Franchi, Bruno
%T Su un teorema di R. H. Martin Jr.
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1976
%P 275-288
%V 55
%I Seminario Matematico of the University of Padua
%G it
%F RSMUP_1976__55__275_0
Franchi, Bruno. Su un teorema di R. H. Martin Jr.. Rendiconti del Seminario Matematico della Università di Padova, Volume 55 (1976), pp. 275-288. http://archive.numdam.org/item/RSMUP_1976__55__275_0/

[1] H. Attouch - P. Benilan - A. Damlamian - C. Picard, Equations d'évolution avec condition unilatérale, C. R. Acad. Sci. Paris, Ser. A 279 (1974), 607-609. | MR | Zbl

[2] H. Attouch - A. DAMLAMIAN, Problèmes d'évolution dans les hilberts et applications, J. Math. pure et appl., 54 (1975), 53-74. | MR | Zbl

[3] V. Barbu, Nonlinear semigroups and differential equations in Banach spaces, Bucuresti, 1976. | MR | Zbl

[4] H. Brezis, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, Amsterdam, 1973. | MR | Zbl

[5] M. Crandall - T. Liggett, Generation of semi-groups of nonlinear transformations on general Banach spaces, Amer. J. Math., 93 (1971), 265-298. | MR | Zbl

[6] M. Crandall - A. Pazy, Nonlinear evolution equations in Banach spaces, Israel J. Math., 11 (1972), 57-94. | MR | Zbl

[7] N. Kenmochi - T. Nagai, Weak solutions for certain nonlinear timedependent parabolic variational inequatities, Hiroshima Math. J., 5 (1975), 525-535. | MR | Zbl

[8] R.H. Martinjr., Generating an evolution system in a class of uniformly convex Banach spaces, J. Funct. Analysis, 11 (1972), 62-76. | MR | Zbl